# SDR SCNA97230

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 608004
- Condition: Corrded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR SUPPORT EXTRUSION WAS FOUND CORRODED AT STATION 312  RBL 34.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLE IAW B727 SRM 53-10-1, 51-10-6, 51-10-2, 51-30-2.
